# SDR 07FDEA01907

- Difficulty date: May 21, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5200 · Doors
- Part: Stringer
- Part number: A3974202
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LOWER AFT CARGO COMP´T FR 59-61 STRG 54 RT.  REPAIR REQUIRES EVALUATION FOR MAJOR /MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-10-14, FIG 201, PAGE 203/204.
